Started Wellbutrin after 20+ yrs on Prozac. Are there any side effects if Prozac is discontinued?

Answers (2)

20 Aug 2012

You will have to wean off of the prozac.. That should be the only problem.

Votes: +0

20 Aug 2012

Hello gaining. Yes there are. Insomnia, irritability, anxiety, possibilty of panic attack(s) low mood swings such as sadness, crying.are all considered to be common side effects when stopping Prozac. A taper is almost always used. Best of wishes, pledge

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone on Wellbutrin (bupropion) have ringing in the ears from it and will it go away if stop?

... taking the drug ? I would like to go off Wellbutrin and Prozac and have already started weening myself off Prozac. I feel no change so I guess ...

1 answer 28 Nov 2009

Are the side effects from prozac right away?

Today is the first day i started taking prozac 10mg,are the side effects right away or does it have to be in your system for awhile before you notice ...

2 answers 12 May 2010

Anyone taking imipramine & prozac together, any side effects? Should I have weaned off Prozac first?

I started to take imipramine two weeks ago at 100 mg/day. I have a terrible side effect of feeling lightheaded and like I am going to faint. Dr. also ...

1 answer 12 Jun 2011

Tapering off Zoloft & switched from Wellbutrin SR to Wellbutrin, how can I help withdrawal effects

I've been on 50mg Zoloft and 150 2x's day Wellbutrin SR, doctor had me go to 25mg Zoloft for a week and then every other day for a week and ...

1 answer 16 May 2013